# SDR USAA070506

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834260
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED, STA 312-328 LBL-11.  REMOVED AND REINSTALLED NEW FLOOR SUPPORT PER SRM 51-10-02; CORROSION TASK C53-107-01; LEVEL 2   DEFECT SIZE: 12".
